# SDR UIEA2024012800051

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1715 S45r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AT LOWER LOBE CIRCUMFERENTIAL SPLICE LOCATION STA 1715 S45R FOUND CORROSION APPROX 1" X 1"( SKIN REPAIRED AS PER SRM 53-00-01-2R-1 REPAIR 1 FIG 201 DETAIL I. NO FURTHER DEFECTS NOTED )
